Title: Newton polyhedra and the distribution fs+ .1
Authors: Denef, Jan ×
Sargos, P #
Issue Date: 1989
Publisher: Magnes press
Series Title: Journal d analyse mathematique vol:53 pages:201-218
ISSN: 0021-7670
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science